# SDR AALA20001752

- Difficulty date: October 24, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE DETECTED CORROSION AT LOWER AFT FUSELAGE.  ACCOMPLISHED REPAIR OF STRINGER 52L AT LOWER AFT FUSELAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
